Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Q  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author5 Posts
  #1

69-year-old male with angina develops severe constipation following treatment with which of the following agents?
A. Propranolol
B. Captopril
C. Verapamil
D. Dobutamine
E. Nitroglycerin




  #2

verapamil


  #3

Whats the basis of ca+ channel blockers causing constipation?Is it because the decrease the contractility of the smooth muscles lining the GIT?


  #4

i am curious about this topic


  #5

ya i think ca is reqd for contraction of smooth muscles of git so ccb"s prevent contraction ,, please correct if i am wrong






Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

show Related resources









Advertise | Support | Premium | Contact